# SDR 96UAL900058

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY ESCAPE LIGHTING INOP AT ROW 13.  RECONNECTED FLOOR EMERGENCY ESCAPE LIGHTING AT ROW 13 AND OPERATION CHECKS NORMAL.
